Transactions of the American Mathematical Society. Volume 350, Number 12, 1998

Contents of Volume 350, Number 12 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the existence of multiple steady-state solutions in the theory of electrodiffusion...

全面介紹

Đã lưu trong:
書目詳細資料
主要作者: American Mathematical Society
格式: Bài viết
語言:English
English
出版: American Mathematical Society 2009
主題:
在線閱讀:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/457
標簽: 添加標簽
沒有標簽, 成為第一個標記此記錄!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
實物特徵
總結:Contents of Volume 350, Number 12 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the existence of multiple steady-state solutions in the theory of electrodiffusion. Part I: the nonelectroneutral case. Part II: a constructive method for the electroneutral case Fatiha Alabau Trans. Amer. Math. Soc. 350 (1998), 4709-4756. Abstract, references and article information Retrieve article in: PDF Convergence of Polynomial Level Sets J. Ferrera Trans. Amer. Math. Soc. 350 (1998), 4757-4773. Abstract, references and article information Retrieve article in: PDF The Stable Homotopy Types of Stunted Lens Spaces mod 4 Huajian Yang Trans. Amer. Math. Soc. 350 (1998), 4775-4798. Abstract, references and article information Retrieve article in: PDF Symmetric functional differential equations and neural networks with memory Jianhong Wu Trans. Amer. Math. Soc. 350 (1998), 4799-4838. Abstract, references and article information Retrieve article in: PDF Baire and $\sigma$-Borel characterizations of weakly compact sets in $M(T)$ T. V. Panchapagesan Trans. Amer. Math. Soc. 350 (1998), 4839-4847. Abstract, references and article information Retrieve article in: PDF Characterizations of weakly compact operators on $C_o(T)$ T. V. Panchapagesan Trans. Amer. Math. Soc. 350 (1998), 4849-4867. Abstract, references and article information Retrieve article in: PDF Homology of the configuration spaces of quasi-equilateral polygon linkages Yasuhiko Kamiyama; Michishige Tezuka; Tsuguyoshi Toma Trans. Amer. Math. Soc. 350 (1998), 4869-4896. Abstract, references and article information Retrieve article in: PDF Two dimensional elliptic equation with critical nonlinear growth Takayoshi Ogawa; Takashi Suzuki Trans. Amer. Math. Soc. 350 (1998), 4897-4918. Abstract, references and article information Retrieve article in: PDF Kähler Differentials, the $T$-functor, and a Theorem of Steinberg W. G. Dwyer; C. W. Wilkerson Trans. Amer. Math. Soc. 350 (1998), 4919-4930. Abstract, references and article information Retrieve article in: PDF The singular limit of a vector-valued reaction-diffusion process Lia Bronsard; Barbara Stoth Trans. Amer. Math. Soc. 350 (1998), 4931-4953. Abstract, references and article information Retrieve article in: PDF The Dirichlet problem for Monge-Ampère equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature Bo Guan Trans. Amer. Math. Soc. 350 (1998), 4955-4971. Abstract, references and article information Retrieve article in: PDF An index for periodic orbits of local semidynamical systems Christian C. Fenske Trans. Amer. Math. Soc. 350 (1998), 4973-4991. Abstract, references and article information Retrieve article in: PDF Global analytic regularity for sums of squares of vector fields Paulo D. Cordaro; A. Alexandrou Himonas Trans. Amer. Math. Soc. 350 (1998), 4993-5001. Abstract, references and article information Retrieve article in: PDF The lifting of an exponential sum to a cyclic algebraic number field of prime degree Yangbo Ye Trans. Amer. Math. Soc. 350 (1998), 5003-5015. Abstract, references and article information Retrieve article in: PDF Degenerate principal series and local theta correspondence Soo Teck Lee; Chen-bo Zhu Trans. Amer. Math. Soc. 350 (1998), 5017-5046. Abstract, references and article information Retrieve article in: PDF Character sums associated to finite Coxeter groups Jan Denef; François Loeser Trans. Amer. Math. Soc. 350 (1998), 5047-5066. Abstract, references and article information Retrieve article in: PDF On Shintani zeta functions for $\mathrm{GL}(2)$ Akihiko Yukie Trans. Amer. Math. Soc. 350 (1998), 5067-5094. Abstract, references and article information Retrieve article in: PDF A generalized Dedekind-Mertens lemma and its converse Alberto Corso; William Heinzer; Craig Huneke Trans. Amer. Math. Soc. 350 (1998), 5095-5109. Abstract, references and article information Retrieve article in: PDF On transversality with deficiency and a conjecture of Sard Carlos Biasi; Osamu Saeki Trans. Amer. Math. Soc. 350 (1998), 5111-5122. Abstract, references and article information Retrieve article in: PDF